Title: Size reduced meander line annular ring microstrip antenna
Authors: Moernaut, Gerald ×
Vandenbosch, Guy #
Issue Date: Nov-2004
Publisher: Institution of Electrical Engineers
Series Title: Electronics Letters vol:40 issue:23 pages:1463-1464
ISSN: 0013-5194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT- TELEMIC, Telecommunications and Microwaves
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
EL_moernaut_meander.pdf Published 232KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science